`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 19,Number 1,     January 2014

1

A mathematical model of multistage hematopoietic cell lineages    Pages : 1 - 26

Mostafa Adimy,  Oscar Angulo,  Catherine Marquet and Leila Sebaa

 Abstract       References       Full Text      Related Articles

2

Spectral minimal partitions of a sector    Pages : 27 - 53

Virginie Bonnaillie-Noël and Corentin Léna

 Abstract       References       Full Text      Related Articles

3

Mathematical modeling on helper T cells in a tumor immune system    Pages : 55 - 72

Yueping Dong,  Rinko Miyazaki and Yasuhiro Takeuchi

 Abstract       References       Full Text      Related Articles

4

Phase transition and separation in compressible Cahn-Hilliard fluids    Pages : 73 - 88

Mauro Fabrizio,  Claudio Giorgi and Angelo Morro

 Abstract       References       Full Text      Related Articles

5

A simple epidemiological model for populations in the wild with Allee effects and disease-modified fitness    Pages : 89 - 130

Yun Kang and Carlos Castillo-Chávez

 Abstract       References       Full Text            Related Articles

6

Numerical study of two-species chemotaxis models    Pages : 131 - 152

Alexander Kurganov and Mária Lukáčová-Medvidová

 Abstract       References       Full Text      Related Articles

7

An age-structured model with immune response of HIV infection: Modeling and optimal control approach    Pages : 153 - 172

Hee-Dae Kwon,  Jeehyun Lee and Myoungho Yoon

 Abstract       References       Full Text      Related Articles

8

Global stability of a predator-prey system with stage structure and mutual interference    Pages : 173 - 187

Zhong Li,  Maoan Han and Fengde Chen

 Abstract       References       Full Text      Related Articles

9

An asymptotic study of blow up multiplicity in fourth order parabolic partial differential equations    Pages : 189 - 215

Alan E. Lindsay

 Abstract       References       Full Text      Related Articles

10

Multiple equilibrium points in global attractor for the weakly damped wave equation with critical exponent    Pages : 217 - 230

Fengjuan Meng and Chengkui Zhong

 Abstract       References       Full Text      Related Articles

11

Wellposedness and regularity for a degenerate parabolic equation arising in a model of chemotaxis with nonlinear sensitivity    Pages : 231 - 256

Alexandre Montaru

 Abstract       References       Full Text      Related Articles

12

A dynamics approach to a low-order climate model    Pages : 257 - 279

James Walsh and Esther Widiasih

 Abstract       References       Full Text      Related Articles

13

Dirichlet series for dynamical systems of first-order ordinary differential equations    Pages : 281 - 298

Bin Wang and Arieh Iserles

 Abstract       References       Full Text      Related Articles

14

Legendre spectral collocation method for second-order nonlinear ordinary/partial differential equations    Pages : 299 - 322

Lijun Yi and Zhongqing Wang

 Abstract       References       Full Text      Related Articles